# SDR ASAA0842580

- Difficulty date: January 9, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6941473628
- Condition: Cracked
- Location: Fsuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP INTERCOSTAL AT STA 500A RBL 27 IS CRACKED.  INTERCOSTAL REPLACED.
